Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am having lot of itching on my scalp

I am having lot of itching on my scalp. I have lot of dandruff i use head and shoulder shampoo daily. But still i have lot of itching in my scalp. How to get rid of this. Can i use some other shampoo for dandruff
Asked On : Fri, 6 Nov 2009
Answers:  4 Views:  848
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
You need to manage the dandruff in a different manner.1st oil your scalp well with some oil you are comfortable with,then use a comb and comb out the scalp and hair well so that the dandruff flakes out.wait for half hour,then bathe your hair using anti-fungal shampoo(this is actually a fungal infection) like scalpe lotion or Danclear or Conaderm.Apply this to scalp,wait a minute then wash out the shampoo well.The important advise you must remember is to use a fresh towel,fresh comb and fresh pillow covers after each application of shampoo.From these you can otherwise get re-infected.Do this twice will be relieved.
Answered: Sun, 10 Jun 2012
I find this answer helpful
  Anonymous's Response

Yes when i was having this, one doctor prescribed me Nizoral shampoo. It was really good. and gave some tips to prevent it further. Till now i have not got it back, its almost three years now.

Answered: Fri, 6 Nov 2009
  User's Response
hey there is shampoo called scalp it self. this is good shampoo. it will clear the itching in only one weeek
Answered: Tue, 10 Nov 2009
  User's Response
there are some specialised tablets for dandruff like scalpe,nizoral..u can use it but most importatntly...itching may be because o9f headlouse also
Answered: Thu, 26 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor